Alert archive / Michigan / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 1, NWS Gaylord, MI

May 25, 20196 counties in Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at May 25, 2019, 3:29 AM EDT for 6 counties in Michigan. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2019, 3:29 AM EDT (07:29 UTC)
Expired
May 25, 2019, 4:15 AM EDT
In force
46 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Antrim County, MI, Benzie County, MI, Grand Traverse County, MI, Kalkaska County, MI, Missaukee County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 66 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 3:35 AM EDTHAIL 0.74 Ene Lake Ann, MI
May 25, 3:40 AM EDTHAIL 0.883 Sw Traverse City, MITIME ESTIMATED BY RADAR. RELAYED REPORT FROM SOCIAL MEDIA.
May 25, 3:43 AM EDTHAIL 11 Wsw Traverse City, MIRELAYED THROUGH MPING.
May 25, 3:45 AM EDTHAIL 1.252 Sw Traverse City, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2019-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2019-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
393 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

044 
WUUS53 KAPX 250729
SVRAPX
MIC009-019-055-079-113-165-250815-
/O.NEW.KAPX.SV.W.0001.190525T0729Z-190525T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
329 AM EDT Sat May 25 2019

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Northeastern Benzie County in northern Michigan...
  Northeastern Wexford County in northern Michigan...
  Grand Traverse County in northern Michigan...
  Southwestern Antrim County in northern Michigan...
  Kalkaska County in northern Michigan...
  Northern Missaukee County in northern Michigan...

* Until 415 AM EDT.

* At 329 AM EDT, severe thunderstorms were located along a line
  extending from Lake Ann to near Meauwataka, moving northeast at 40
  mph.

  HAZARD...Ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Traverse City, Kalkaska, Elk Rapids, Sharon, Kingsley, Manton,
  Buckley, Fife Lake, Lake Ann, Clam River, Kewadin, Meauwataka, 
  Sigma, Mapleton, Grawn, Traverse City State Park, and 
  Williamsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4473 8596 4478 8570 4477 8560 4485 8555
      4487 8557 4487 8553 4490 8553 4490 8556
      4493 8550 4492 8549 4486 8550 4481 8556
      4476 8557 4475 8555 4475 8553 4498 8538
      4500 8533 4448 8485 4429 8556
TIME...MOT...LOC 0729Z 244DEG 36KT 4470 8584 4438 8556 

HAIL...1.50IN
WIND...<50MPH
 
$$

JZ
4 follow-up statements
092 
WWUS53 KAPX 250743
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
343 AM EDT Sat May 25 2019

MIC019-250752-
/O.CAN.KAPX.SV.W.0001.000000T0000Z-190525T0815Z/
Benzie MI-
343 AM EDT Sat May 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENZIE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4478 8570 4477 8560 4485 8555 4487 8557
      4487 8553 4490 8553 4490 8556 4493 8550
      4492 8549 4486 8550 4481 8556 4476 8557
      4475 8555 4475 8553 4498 8538 4500 8533
      4448 8485 4431 8547 4476 8582
TIME...MOT...LOC 0742Z 246DEG 42KT 4475 8563 4443 8535 

$$

MIC009-055-079-113-165-250815-
/O.CON.KAPX.SV.W.0001.000000T0000Z-190525T0815Z/
Wexford MI-Grand Traverse MI-Antrim MI-Kalkaska MI-Missaukee MI-
343 AM EDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR NORTHEASTERN WEXFORD...GRAND TRAVERSE...SOUTHWESTERN ANTRIM...
KALKASKA AND NORTHERN MISSAUKEE COUNTIES...

At 342 AM EDT, severe thunderstorms were located along a line 
extending from Traverse City to near Manton, moving northeast at 45 
mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Traverse City, Kalkaska, Elk Rapids, Sharon, Kingsley, Manton, Fife
Lake, Clam River, Kewadin, Sigma, Mapleton, Grawn, Traverse City
State Park, Morey, Williamsburg, Barker Creek, Rapid City, Alden,
Hannah and South Boardman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4478 8570 4477 8560 4485 8555 4487 8557
      4487 8553 4490 8553 4490 8556 4493 8550
      4492 8549 4486 8550 4481 8556 4476 8557
      4475 8555 4475 8553 4498 8538 4500 8533
      4448 8485 4431 8547 4476 8582
TIME...MOT...LOC 0742Z 246DEG 42KT 4475 8563 4443 8535 

HAIL...1.25IN
WIND...<50MPH
 
$$

JZ
110 
WWUS53 KAPX 250756
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
356 AM EDT Sat May 25 2019

MIC009-055-165-250805-
/O.CAN.KAPX.SV.W.0001.000000T0000Z-190525T0815Z/
Wexford MI-Grand Traverse MI-Antrim MI-
356 AM EDT Sat May 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WEXFORD...GRAND
TRAVERSE AND SOUTHWESTERN ANTRIM COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

LAT...LON 4437 8526 4454 8533 4465 8500 4448 8485
TIME...MOT...LOC 0755Z 253DEG 39KT 4450 8518 

$$

MIC079-113-250815-
/O.CON.KAPX.SV.W.0001.000000T0000Z-190525T0815Z/
Kalkaska MI-Missaukee MI-
356 AM EDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR SOUTHERN KALKASKA AND NORTHERN MISSAUKEE COUNTIES...

At 355 AM EDT, a severe thunderstorm was located near Morey, or 11
miles north of Lake City, moving east at 45 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Sharon, Moorestown, Morey, Stittsville and Smithville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4437 8526 4454 8533 4465 8500 4448 8485
TIME...MOT...LOC 0755Z 253DEG 39KT 4450 8518 

HAIL...1.00IN
WIND...<50MPH
 
$$

JZ
368 
WWUS53 KAPX 250805
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
405 AM EDT Sat May 25 2019

MIC079-113-250815-
/O.CON.KAPX.SV.W.0001.000000T0000Z-190525T0815Z/
Kalkaska MI-Missaukee MI-
405 AM EDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR SOUTHEASTERN KALKASKA AND NORTHEASTERN MISSAUKEE COUNTIES...

At 405 AM EDT, a severe thunderstorm was located near Sharon, or 14
miles southeast of Kalkaska, moving northeast at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Sharon, Moorestown, Smithville and Stittsville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4443 8512 4456 8522 4465 8500 4449 8486
TIME...MOT...LOC 0805Z 244DEG 36KT 4455 8505 

HAIL...1.00IN
WIND...<50MPH
 
$$

JZ
147 
WWUS53 KAPX 250815
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
415 AM EDT Sat May 25 2019

MIC079-113-250824-
/O.EXP.KAPX.SV.W.0001.000000T0000Z-190525T0815Z/
Kalkaska MI-Missaukee MI-
415 AM EDT Sat May 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KALKASKA AND
NORTHEASTERN MISSAUKEE COUNTIES WILL EXPIRE AT 415 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Gaylord.

LAT...LON 4443 8512 4456 8522 4465 8500 4449 8486
TIME...MOT...LOC 0814Z 244DEG 36KT 4458 8495 

$$

JZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:07 AM EDT, 22 minutes earlier.

Area forecast discussion, May 25, 3:07 AM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
307 AM EDT Sat May 25 2019

.NEAR TERM...(Today through Tonight)
Issued at 307 AM EDT Sat May 25 2019

...Warmer today with chances of showers and storms...

High Impact Weather Potential...A few strong to marginally severe
storms early this morning...with damaging winds and large hail the
primary threats.

Pattern Synopsis/Forecast...Low pressure has reached the Minnesota/
Canadian border early this morning. Associated warm front is lifting
thru Wisconsin and Lower Michigan attm...producing several areas of
showers and thunderstorms across this region. Shower and
thunderstorm activity is steadily increasing across our CWA in
response to increasing low level moisture and strengthening
instability north of the warm front. Strengthening low level jet is
certainly lending in hand in updraft organization and maintenance.

As we head into today...warm front will continue to lift into Lower
Michigan very early this morning...with the upstream wind shift line
sliding thru our region by mid to late morning. Strengthening low
level jet across Lower Michigan coinciding with increasing
destabilization (MUCAPES building to 1000-1500 J/KG) within the 850
mb theta e ridge axis will lend to continued development of
widespread showers and thunderstorms as the warm front lifts thru
Lower Michigan early this morning. SPC has dropped our area in the
general thunder category...but given the window of descent shear
that develops early this morning as the low level jet punches into
our region...still cannot rule out an isold strong/marginally severe
storm with damaging winds and large hail the primary threats.
Shower/thunderstorm chances will quickly diminish after 12Z as the
initial wind shift line slides thru the region during the remainder
of the morning hours.

Arrival of upstream cold front will not take place until
tonight...so ongoing WAA ahead of the cold front combined with the
potential for some sunshine this afternoon will push high temps into
the mid 70s to near 80 degrees across much of Northern Lower
Michigan (cooler near the lakeshores). Afternoon highs in Eastern
Upper Michigan will reach into the mid 60s to around 70 as they will
remain north of the warm front.

Associated cold front will sweep thru Michigan tonight...shifting
winds from SW to N as CAA begins. Renewed chances of showers and a
few thunderstorms will take place from NW to SE across our CWA...
beginning in the afternoon for Eastern Upper Michigan and the
Straits area and then progressing thru Northern Lower Michigan
during the evening hours. Severe storms are not expected during this
time. Dry conditions will return overnight under partly cloudy skies
as high pressure begins to build into the region. Overnight lows
will range from the mid 40s in Eastern Upper Michigan to the mid 50s
near Saginaw Bay as CAA continues.

&&

.SHORT TERM...(Sunday through Monday)
Issued at 307 AM EDT Sat May 25 2019

High Impact Weather Potential: None

Primary Forecast Concerns/Challenges: Timing of precipitation Monday
afternoon/evening.

Pattern Synopsis/Forecast...

High pressure will continue to provide northern Michigan with
precipitation free weather through at least early Monday. Models
differ a bit on the timing of the next precipitation threat for
Monday as an area of low pressure over the central Great Plains
draws Gulf moisture on southerly winds to the forecast area. This
along with a warm front from aforementioned low pressure will
produce chances of showers and possibly thunderstorms as it treks
closer to northern Michigan. High temperatures will be a bit cooler
Sunday as we sit on the eastern periphery of said high
pressure...producing a northerly flow. Temperatures will warm
slightly Monday, although the increased cloudiness ahead of the warm
front will inhibit much warmer temperatures than Sunday will see.

&&

.LONG TERM...(Monday night through Friday)
Issued at 307 AM EDT Sat May 25 2019

High Impact Weather Potential: Minimal. An overall wet and cool-ish
week ahead.

Northern Michigan will remain on the northern periphery of ridging
anchored over the SE/Gulf coast states through at least midweek with
more of less zonal flow across the Great Lakes and stalled boundary
draped across the lower lakes/Ohio Valley region. Aforementioned low
pressure ejecting out of the plains along the boundary is still
looking to bring a round of rainfall through the region Monday night
into Tuesday, with another wave and round of showers later Tuesday
into Wednesday. Longer range guidance today continues to advertise a
fairly substantial closed low and core of cold air dropping down out
of Canada into the Great Lakes for the latter half of the week.
Guidance (ECMWF in particularly) is not quite as cold in Great Lakes
vs yesterdays solutions. But regardless...more shower potential
while temperatures get knocked back to several degrees below normal
to bring a close to Meteorological "spring" 2019.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1133 PM EDT Fri May 24 2019

Showers and thunderstorms expected late tonight. MVFR to IFR
conditions very late tonight and much of Saturday.

Parent low pressure will move from far nw MN to far northern
Ontario. A weaker low will cross MI early Saturday. Showers and
thunderstorms are expected to develop late tonight, mainly after
06z. Occasional MVFR/IFR vsby restrictions are possible. As precip
is departing, a longer period of cig restrictions are forecast
for very late tonight and much of Saturday. IFR cigs are progged
at APN/MBL, and MVFR at TVC/PLN.

Se winds will veer south tonight, and sw Saturday, and will be a
touch gusty at times. Some LLWS is possible tonight.

&&

.MARINE...
Issued at 307 AM EDT Sat May 25 2019

Winds and waves will reach SCA criteria this afternoon into early
evening across portions of our Lakes Michigan and Huron nearshore
areas along and ahead of an approaching front. Widespread showers
and thunderstorms will impact much of our region this morning...with
some diminish in the afternoon as the initial front slides east of
Michigan. A cold front will sweep thru Michigan tonight...providing
small chances of shower and a few storms. Cooler and drier air will
filter into the region in the wake of the cold front late
tonight...with dry weather expected for Sunday.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY from 2 PM this afternoon to 8 PM EDT this
     evening for LHZ345-347.
LM...SMALL CRAFT ADVISORY from 2 PM this afternoon to 8 PM EDT this
     evening for LMZ342-344>346.
LS...NONE.
&&

NEAR TERM...MR
SHORT TERM...TL
LONG TERM...TL
AVIATION...JZ
MARINE...MR
Hazardous weather outlook, May 25, 3:08 AM EDT, 21 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
308 AM EDT Sat May 25 2019

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ016>018-020>036-041-
042-086>088-095>099-261200-
Straits of Mackinac within 5 nm of
Mackinac Bridge including Mackinac Island-St Ignace to False Detour
Channel-5NM East of Mackinac Bridge to Presque Isle Light MI
including Bois Blanc Island-Presque Isle Light to Sturgeon Pt MI
Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to
Alabaster MI-Grand Traverse Bay south of a line Grand Traverse Light
to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little Traverse
Bay-Sleeping Bear Point to Grand Traverse Light MI-Point Betsie to
Sleeping Bear Point MI-Manistee to Point Betsie MI-Whitefish Bay
(U.S. Portion)/Whitefish Point to Point Iroquois MI-St. Marys River
Point Iroquois to E. Potagannissing Bay-Emmet-Cheboygan-Presque Isle-
Leelanau-Antrim-Otsego-Montmorency-Alpena-Benzie-Grand Traverse-
Kalkaska-Crawford-Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-
Ogemaw-Iosco-Gladwin-Arenac-Western Chippewa-Central Chippewa-
Southeast Chippewa-Western Mackinac-Eastern Mackinac-Mackinac
Island/Bois Blanc Island-Beaver Island-Charlevoix-
308 AM EDT Sat May 25 2019

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Today and Tonight.

Scattered thunderstorms will continue to impact much of Northern
Michigan early this morning...with some strong storms...mainly south
of a line from Traverse City to Alpena. Any stronger storms will
produce small hail and brief gusty winds along with heavy rainfall.

A few thunderstorms are possible across parts of eastern Upper and
northern Lower Michigan this afternoon and early evening. Severe
storms are not expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorm chances return to the outlook area at various times for
Monday night through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord

Twitter:  twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

In the hours before

Special weather statement, May 25, 1:52 AM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Gaylord MI
152 AM EDT Sat May 25 2019

MIZ041-250615-
Gladwin-
152 AM EDT Sat May 25 2019

...A LINE OF THUNDERSTORMS WILL AFFECT SOUTHERN GLADWIN COUNTY...

At 151 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Clare to Edenville.
Movement was east at 40 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Gladwin, Beaverton, Wooden Shoe Village, Rhodes and Winegars.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4382 8461 4398 8460 4404 8437 4396 8416
      4383 8416 4383 8436 4381 8437 4381 8459
TIME...MOT...LOC 0551Z 257DEG 34KT 4391 8472 4379 8436

JZ
Special weather statement, May 25, 3:19 AM EDT, 10 minutes before
Special Weather Statement
National Weather Service Gaylord MI
319 AM EDT Sat May 25 2019

MIZ020-025>027-032-033-250800-
Leelanau-Grand Traverse-Kalkaska-Benzie-Missaukee-Wexford-
319 AM EDT Sat May 25 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LEELANAU...NORTHEASTERN
BENZIE...EASTERN WEXFORD...GRAND TRAVERSE...SOUTHWESTERN KALKASKA AND
MISSAUKEE COUNTIES...

At 318 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles northwest of Sleeping Bear Point
to near Lucas. Movement was east at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Traverse City, Cadillac, Leland, Lake City, Empire, Sleeping Bear
Point, Bingham, Kingsley, Manton, Glen Arbor, Buckley, Mcbain,
Suttons Bay, Cedar, Fife Lake, and Lake Ann.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4503 8615 4505 8613 4490 8599 4497 8593
      4508 8604 4510 8598 4494 8586 4508 8569
      4497 8565 4498 8560 4478 8564 4477 8561
      4492 8554 4486 8550 4476 8557 4484 8546
      4416 8485 4416 8544 4476 8603
TIME...MOT...LOC 0718Z 260DEG 27KT 4497 8614 4414 8534

JZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 1:52 AM EDTSpecial Weather StatementAPXGladwin23 min
May 25, 2:17 AM EDTSpecial Marine WarningAPX58 min
May 25, 3:09 AM EDTSmall Craft AdvisoryAPX19 hr
May 25, 3:19 AM EDTSpecial Weather StatementAPXGrand Traverse, Missaukee, Wexford41 min
May 25, 3:35 AM EDTSpecial Marine WarningAPX39 min
May 25, 5:17 PM EDTSpecial Weather StatementAPXMackinac28 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.